MAUDE Adverse Event Report: CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER

CURE MEDICAL LLC TWIST CATHETER; URINARY CATHETER
Model Number T12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 02/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Intermittent catheter patient (user) reported she contracted a uti.There was no device problem or injury reported.Patient was prescribed an antibiotic and has fully recovered.Patient plans to change brands.

Brand Name
TWIST CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key8396208
Report Number3005471919-2019-00021
Device Sequence Number18880092
Product Code KOD
UDI-Device Identifier00815947020383
UDI-Public(01)00815947020383(17)210728(10)180829-1(241)T12
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/28/2021
Device Model NumberT12
Device Catalogue NumberT12
Device Lot Number180829-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient Weight57